Weighted approximation on the real axis.
Jahresbericht der Deutschen Mathematiker-Vereinigung (1966)
- Volume: 68, page 113-139
- ISSN: 0012-0456; 1869-7135
Access Full Article
topHow to cite
topAkutowicz, Edwin. "Weighted approximation on the real axis.." Jahresbericht der Deutschen Mathematiker-Vereinigung 68 (1966): 113-139. <http://eudml.org/doc/146539>.
@article{Akutowicz1966,
author = {Akutowicz, Edwin},
journal = {Jahresbericht der Deutschen Mathematiker-Vereinigung},
keywords = {approximation and series expansion},
pages = {113-139},
title = {Weighted approximation on the real axis.},
url = {http://eudml.org/doc/146539},
volume = {68},
year = {1966},
}
TY - JOUR
AU - Akutowicz, Edwin
TI - Weighted approximation on the real axis.
JO - Jahresbericht der Deutschen Mathematiker-Vereinigung
PY - 1966
VL - 68
SP - 113
EP - 139
KW - approximation and series expansion
UR - http://eudml.org/doc/146539
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.